# SDR FDEA201303190615

- Difficulty date: March 19, 2013
- Submitted: March 21, 2013
- Operation: Air carrier
- Aircraft: N68049
- Make and model: Doug MD-10-10F
- Aircraft serial: 47803
- Aircraft time: 71,385 hours, 32,369 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Condition: Missing
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALK AROUND FOUND NR 1 ENGINE PYLON V-PANEL MISSING.  REPLACED ALL PANEL NUT PLATES AND INSTALLED SERVICEABLE PANEL. REF SRM51-00-01, SRM 51-35-01.
